How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1374
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I ran out of Klonopin 4 days early. I've been on it since

Customer Question

I ran out of Klonopin 4 days early.
JA: Thanks. Can you give me any more details about your issue?
Customer: I've been on it since approx 2010 for anxiety and sleep help during school- I'm experiencing fever, nausea, mental fog, what should I do?
JA: OK got it. Last thing — Mental Health Professionals generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 10 months ago.
Category: Mental Health
Expert:  Dr. Z replied 10 months ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. Given your long-term use on the Klonopin, most likely you are experiencing withdrawal symptoms that can be very severe so you need to go to the ER immediately and see if they will be willing to prescribe you a short term dose of Klonopin until you get back on your original prescription.

Related Mental Health Questions